MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

MEDLINE INDUSTRIES LP; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Catalog Number URO170816TSQ
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Syringe broke while inflating foley catheter balloon.
 
Additional Manufacturer Narrative
It was reported by the customer contact that on (b)(6) 2023, "urine started coming out around the catheter as well as into the tubing.When rn went to inflate the balloon, the syringe broke and urine and saline splashed into my eyes, onto my face, and onto my clothing." no additional information is available at this time.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Including additional possible lot numbers: 23hbd446, 23hbj858, 23hbu372, 23ibo170.

Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18466941
Report Number1417592-2024-00017
Device Sequence Number3100822
Product Code OHR
UDI-Device Identifier10193489723427
UDI-Public10193489723427
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816TSQ
Device Lot Number23DBO314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown